MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C2A12, GELPOINT V-PATH PLATFORM, 9.5CM; CULDOSCOPE (AND ACCESSORIES)

APPLIED MEDICAL RESOURCES C2A12, GELPOINT V-PATH PLATFORM, 9.5CM; CULDOSCOPE (AND ACCESSORIES)
Model Number C2A12
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, along with a clear plastic component.Visual inspection of the returned unit confirmed that the shield, an internal clear plastic component of the sleeve, was dislodged from the sleeve.Based on the condition of the returned unit and the description of the event, it is likely that the shield dislodgement was caused by non-axial insertion or removal of asymmetrical instrumentation through the sleeve.Applied medical¿s instructions for use (ifu) states, "extra care should be taken when inserting and withdrawing angular and asymmetrical instruments, such as 'j' hooks and clip appliers." the ifu also states, "all instruments should be centered axially when inserted through the seal." based upon the description of the event, the event was not reportable as it is unlikely to cause or contribute to death or serious injury.However, based on the evaluation of the returned unit, applied medical determined that this event is reportable due to the dislodged shield.This report represents the combined initial and follow-up report.
 
Event or Problem Description
Procedure performed: notes hysterectomy event description: plastic piece from trocar seal fell into patient during device use.The physician removed the plastic piece to complete the case.No patient injury occurred.Plastic piece is available for return.Additional information received on 15sep2022 via email from [name], account manager: the instrument being used was a needle holder.Additional information received on 15 sep2022 via email from [name] account manager: the plastic piece reported by the customer was a fragment.Intervention: the physician removed the plastic piece to complete the case.Patient status: no patient injury occurred.

Brand Name
C2A12, GELPOINT V-PATH PLATFORM, 9.5CM
Common Device Name
CULDOSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key16134432
Report Number2027111-2023-00315
Device Sequence Number3251981
Product Code HEW
UDI-Device Identifier00607915138660
UDI-Public(01)00607915138660(17)250516(30)01(10)1451816
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K191294
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/16/2025
Device Model NumberC2A12
Device Catalogue Number101474456
Device Lot Number1451816
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2022
Initial Report FDA Received Date01/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEEDLE HOLDER
Patient SexUnknown